Dynamic and equilibrium behaviour of controlled loss networks

dc.contributor.authorBean, N.
dc.contributor.authorGibbens, R.
dc.contributor.authorZachary, S.
dc.date.issued1997
dc.description.abstractWe study the behavior of large loss networks in which the offered traffic is subject to acceptance controls. Hunt and Kurtz proved a functional law of large numbers for the dynamics of such networks, as capacity and offered traffic are allowed to increase in proportion. However, limiting dynamics were not in general uniquely identified. We establish further results identifying these dynamics under given conditions. We also investigate the existence of fixed points for these dynamics and relate them to limiting equilibrium behavior, permitting the investigation of common modelling assumptions. We study in detail single- and two-resource networks and we give an example of bistability for the former.
dc.description.statementofresponsibilityN. G. Bean, R. J. Gibbens and S. Zachary
dc.identifier.citationAnnals of Applied Probability, 1997; 7(4):873-885
dc.identifier.doi10.1214/aoap/1043862415
dc.identifier.issn1050-5164
dc.identifier.orcidBean, N. [0000-0002-5351-3104]
dc.identifier.urihttp://hdl.handle.net/2440/334
dc.language.isoen
dc.publisherInstitute of Mathematical Statistics
dc.relation.granthttp://purl.org/au-research/grants/arc/A69112151
dc.rights1997 © Institute of Mathematical Statistics
dc.source.urihttp://projecteuclid.org/euclid.aoap/1043862415
dc.titleDynamic and equilibrium behaviour of controlled loss networks
dc.typeJournal article
pubs.publication-statusPublished

Files